Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 139, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2012, 8:03 PM EDT for Greene County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 8:03 PM EDT (00:03 UTC)
- Expired
- Jul 1, 2012, 8:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Greene County, IN
The radar
The Indianapolis radar (KIND), 95 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:39 PM EDT | HAIL 0.7 | Bloomfield, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1351 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KIND 020003
SVRIND
INC055-020045-
/O.NEW.KIND.SV.W.0139.120702T0003Z-120702T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 845 PM EDT
* AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LINTON...OR 33 MILES WEST OF BLOOMINGTON...AND MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...
SWITZ CITY...
WORTHINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3917 8705 3917 8704 3917 8691 3900 8668
3890 8711 3905 8725 3908 8724
TIME...MOT...LOC 0003Z 235DEG 28KT 3905 8709
WIND...HAIL 60MPH 1.00IN
$$
TDUD2 follow-up statements
606
WWUS53 KIND 020018
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SUN JUL 1 2012
INC055-020045-
/O.CON.KIND.SV.W.0139.000000T0000Z-120702T0045Z/
GREENE-
818 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 845 PM EDT...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF LINTON...OR 31 MILES WEST OF BLOOMINGTON...MOVING NORTHEAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD AND WORTHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3917 8705 3917 8704 3917 8691 3900 8668
3890 8711 3905 8725 3908 8724
TIME...MOT...LOC 0018Z 235DEG 28KT 3905 8703
WIND...HAIL 60MPH 1.00IN
$$
HOMANN/TDUD972
WWUS53 KIND 020034
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SUN JUL 1 2012
INC055-020045-
/O.CON.KIND.SV.W.0139.000000T0000Z-120702T0045Z/
GREENE-
834 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 845 PM EDT...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BLOOMFIELD...OR 25 MILES WEST OF BLOOMINGTON...MOVING NORTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL GREENE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3908 8720 3917 8705 3917 8691 3900 8668
3896 8682 3893 8700
TIME...MOT...LOC 0035Z 235DEG 28KT 3905 8692
WIND...HAIL 60MPH 1.00IN
$$
HOMANN/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:00 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 1, 7:00 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 700 PM EDT SUN JUL 1 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 109 PM EDT SUN JUL 1 2012 AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE NEXT FEW DAYS. A VERY WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ACROSS CENTRAL INDIANA THROUGH AT LEAST WEDNESDAY. A WARM FRONT WILL LINGER ACROSS CENTRAL INDIANA OVER THE NEXT SEVERAL DAYS. MEANWHILE SEVERAL UPPER LEVEL WEATHER DISTURBANCES ARE EXPECTED TO PUSH ACROSS THE AREA THROUGH WEDNESDAY. THE MOISTURE...THE FRONT AND THE UPPER DISTURBANCES WILL COMBINE TO PROVIDE VERY WARM TEMPERATURES ALONG WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. IN THE EXTENDED THE UPPER RIDGE WILL BUILD NORTH ACROSS THE CENTRAL U.S. CAUSING DRY WEATHER TO BE THE RULE DURING THE LATER HALF OF THIS WEEK. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 109 PM EDT SUN JUL 1 2012 SURFACE ANALYSIS EARLY THIS AFTERNOON SUGGESTS A FRONTAL BOUNDARY ACROSS THE NORTHEAST PARTS OF THE FORECAST AREA. TSRA WERE DEVELOPING ALONG THE BOUNDARY...ASSOCIATED WITH A UPPER SHORT WAVE. VERY WARM AIR WAS IN PLACE ACROSS THE FORECAST AREA AS TEMPERATURES WERE RISING INTO THE LOWER AND MIDDLE 90S. ONGOING CONVECTION IS EXPECTED TO PUSH EAST OF THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH LOSS OF HEATING OVERNIGHT AND THE DEPARTURE OF THE ONGOING WAVE...WILL TRY TO TREND TOWARD A DRY FORECAST. GFS SUGGEST NEXT SHORTWAVE SHOULD NOT ARRIVE IN THE RGN UNTIL MONDAY AFTERNOON. AS FOR TEMPS...GIVEN OUR DEW POINTS AND EXPECTED RAIN THIS EVENING WILL STICK CLOSE TO THE MAVMOS AND METMOS. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 109 PM EDT SUN JUL 1 2012 GFS AND NAM REMAIN IN PRETTY GOOD AGREEMENT AND WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE POPS. LITTLE CHANGE OCCURS IN THE OVERALL PATTERN THROUGH WEDNESDAY. GFS AND NAM INDICATE NORTHWEST FLOW PERSISTING THROUGH WEDNESDAY...WITH SEVERAL UPPER LEVEL SHORT WAVES EXPECTED TO PUSH ACROSS THE AREA. MODELS TYPICALLY STRUGGLE WITH PRECISE TIMING OF THESE TYPE OF WAVES. 850MB HEIGHTS CONTINUE TO INDICATE A THERMAL RIDGE NOSING ACROSS CENTRAL INDIANA THROUGH WEDNESDAY ALSO WITH TEMPS NEAR OR IN EXCESS OF 20C. BOTH MODELS AGREES THAT A SHORT WAVE SHOULD PASS INTO THE AREA AGAIN ON MONDAY AFTERNOON...AND WILL RAISE POPS HERE. ADDITIONAL MOISTURE IN THE AREA ALONG WITH CLOUDS HAS PREVENT TEMPS FROM RISING INTO THE TRIPLE DIGITS TODAY. AS FOR THE HEAT WATCH...WILL AIM FOR A HEAT ADVISORY ACROSS THE SOUTHWEST AREA OF THE FORECAST AREA. ENHANCED FIRE DANGER APPEARS TO BE LESS DUE TO THE ADDITIONAL MOISTURE IN THE AREA RESULTING IN HIGHER MIN RH/S ALONG WITH LIGHT WINDS. GROUND AND FUELS REMAIN VERY DRY...BUT WITH 2 OF THE THREE FIRE WEATHER FACTORS UNFAVORABLE FOR FIRE GROWTH...WILL DROP THE MENTION OF THE ENHANCED FIRE DANGER....BUT AGAIN...GROUND REMAINS VERY DRY. ELSEWHERE IN THE FORECAST IT WILL BE MORE DIFFICULT TO PRECISELY TIME THE PASSING OF THE SHORT WAVES...AND WILL NEED TO CARRY POPS THROUGH EACH TIME PERIOD WEDNESDAY NIGHT. BEST CHANCES WILL CONTINUE TO BE IN THE VICINITY OF THE WARM FRONT...WHICH IS EXPECTED TO LINGER NEAR I-74 THROUGH MUCH OF THE PERIOD. AREAS TO THE SOUTHWEST...VINCENNES...WASHINGTON...SHOALS...LINTON...WILL SEE LOWER POPS DUE TO FARTHER PROXIMITY TO THE FRONT. WITH LITTLE CHANGE IN THE AIR MASS WILL STICK WITH PERSISTENCE FOR TEMPS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 254 PM EDT SUN JUL 1 2012 LITTLE CHANGE IN THE EXTENDED FORECAST. ECMWF AND GFS INDICATE THAT RIDGING IS EXPECTED TO DEVELOP LATE THIS WORK WEEK. THIS SHOULD RESULT IN ANY PASSING SHORT WAVES TO PASS WELL NORTH OF INDIANA. THUS DRY BUT VERY WARM WEATHER IS FORECAST TO END THE WORKWEEK AND INTO NEXT WEEKEND. THE RIDGING WILL ALSO ALLOW THE VERY WARM 850MB TEMPS TO BUILD ACROSS THE AREA AND WE WILL REMAIN WITH HIGHS THROUGH THE PERIOD IN THE UPPER 90S AND NEAR 100. ALL BLEND APPEARS TO HANDLE THE SITUTAION PRETTY WELL...AND ONLY MINOR ADJUSTMENTS WERE MADE. && .AVIATION /DISCUSSION FOR THE 020000Z TAFS/... ISSUED AT 700 PM EDT SUN JUL 1 2012 APPEARS UPPER DISTURBANCE ASSOCIATED WITH THE ONGOING CONVECTIVE CLUSTERS IS IN THE PROCESS OF MOVING OFF TO THE SOUTHEAST OF THE TAF SITES. AS A RESULT...THINK THREAT OF CONVECTION ACROSS THE TAF SITES AS A WHOLE IS DIMINISHING FOR THE REST OF THE NIGHT. MODEL DATA SUGGEST THE TAIL END OF THIS WAVE WILL LINGER OVER FAR SOUTHERN INDIANA OVERNIGHT...SO OVERNIGHT CONVECTION MAY GET CLOSE TO KBMG AND POSSIBLY KHUF AT TIMES. POTENTIAL TOO LOW TO MENTION AT THIS TIME. OTHERWISE...LOCAL CONVERGENCE ALONG ANY REMAINING OUTFLOW BOUNDARIES MAY RESULT IN SOME MVFR VISIBILITY RESTRICTIONS IN FOG TO DEVELOP. AT THIS TIME...THE MOST LIKELY PLACE SEEMS TO BE AT KLAF WHERE DEWPOINTS ARE THE HIGHEST. SURFACE WINDS ARE RATHER CHAOTIC DUE TO SEVERAL OUTFLOW BOUNDARIES...BUT SURFACE WINDS SHOULD GRADUALLY VEER THIS EVENING THROUGH ABOUT 140 DEGREES WITH SPEEDS GENERALLY UNDER 7 KTS AFTER DARK. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-054>057-065. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>064-067>072. HEAT ADVISORY FROM 10 AM TO 8 PM EDT MONDAY FOR INZ051>053- 060>064-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....PUMA AVIATION...JAS
Hazardous weather outlook, Jul 1, 5:46 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 AM EDT SUN JUL 1 2012 INZ021-028>031-035>049-054>057-065-021000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- DECATUR- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT THIS EVENING. THERE IS CHANCE OF THUNDERSTORMS AND THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. HAZARDS: HEAT INDEX VALUES OF UP TO 105 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE DAMAGING WINDS AND LARGE HAIL AND LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. BEST TIMING FOR SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES WELL INTO THE 90S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STORMS ON MONDAY COULD APPROACH SEVERE LIMITS. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>064-067>072-021000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH 8 PM EDT THIS EVENING WITH HIGHS NEAR OR SLIGHTLY ABOVE 100 AND HEAT INDEX VALUES UP TO 110 DEGREES. A FEW THUNDERSTORMS ARE POSSIBLE LATER TODAY AND TONIGHT. A FEW OF THESE COULD BE STRONG. HOWEVER AN OUTBREAK OF SEVERE THUNDERSTORMS IS NOT ANTICIPATED AT THIS TIME. HAZARDS: HEAT INDEX VALUES OF UP TO 110 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE STRONG WINDS...SMALL HAIL AND DANGEROUS LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. THUNDERSTORMS COULD OCCUR ANY TIME...BUT IN FAR SOUTHERN AREAS IT WOULD BE MOSTLY LIKELY THIS AFTERNOON. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: AN EXCESSIVE HEAT WATCH IS IN EFFECT SOME AREAS ON MONDAY. IN ADDITION VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER 100S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS LIGHTNING. BUT NO OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS TIME. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 1, 5:45 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL HAYDEN 38.98N 85.74W
07/01/2012 E1.75 INCH JENNINGS IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200363
HOMANNLocal storm report, Jul 1, 6:17 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
617 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 W GREENWOOD 39.62N 86.21W
07/01/2012 E0.88 INCH JOHNSON IN TRAINED SPOTTER
NEAR STATE ROAD 37 AND SMITH VALLEY ROAD
&&
EVENT NUMBER IND1200364
JASLocal storm report, Jul 1, 6:46 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
646 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 10 S VINCENNES 38.53N 87.51W
07/01/2012 E45 MPH KNOX IN TRAINED SPOTTER
WINDS ESTIMATED AT 40-50 MPH. ALSO MARBLE SIZE HAIL.
&&
EVENT NUMBER IND1200365
JASLocal storm report, Jul 1, 6:57 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST 4 E VINCENNES 38.68N 87.44W
07/01/2012 M48 MPH KNOX IN CO-OP OBSERVER
MEASURED WITH PERSONAL EQUIPMENT
&&
EVENT NUMBER IND1200366
JASLocal storm report, Jul 1, 6:59 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG VINCENNES 38.68N 87.51W
07/01/2012 KNOX IN TRAINED SPOTTER
NUMEROUS TREES DOWN. ESTIMATED WINDS 65-70 MPH.
&&
EVENT NUMBER IND1200367
JASLocal storm report, Jul 1, 7:25 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST BICKNELL 38.78N 87.31W
07/01/2012 E55 MPH KNOX IN FIRE DEPT/RESCUE
ESTIMATED WINDS OF 50-60 MPH AROUND 700 PM EDT. HALF
INCH SIZE HAIL OBSERVED AT THE CURRNT TIME.
&&
EVENT NUMBER IND1200368
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:22 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 38 min |
| Jul 2, 7:01 PM EDT | Severe Thunderstorm Warning | IND | Vigo | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.